# SDR CALA2017093003350

- Difficulty date: September 30, 2017
- Submitted: October 1, 2017
- Operation: Air carrier
- Aircraft: N105UA
- Make and model: Boeing 747451
- Aircraft serial: 26473
- Aircraft time: 92,326 hours, 10,530 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 23H - EMERGENCY EXIT PATH LIGHT HANGING OFF SIDE OF SEAT. SECURE EMERGENCY EXIT PATH LIGHT AT SEAT 23H.
